
Publications
Comparison and disjoint-occurrence inequalities for random-cluster models
– Journal of Statistical Physics
(1995)
78,
1311
(doi: 10.1007/BF02180133)
Potts models and random-cluster processes with many-body interactions
– Journal of Statistical Physics
(1994)
75,
67
(doi: 10.1007/bf02186281)
Probability and phase transition
(1994)
420,
xvi+322
Correction: “On the geometry of random Cantor sets and fractal percolation” [J. Theoret. Probab. \bf 5 (1992), no. 3, 465–485; MR1176432 (94b:60115)]
– Journal of Theoretical Probability
(1994)
7,
209
(doi: 10.1007/bf02213369)
The random-cluster model
(1994)
49
Strict inequality for critical values of Potts models and random-cluster processes
– Communications in Mathematical Physics
(1993)
158,
1
(doi: 10.1007/BF02097229)
Random walk on the infinite cluster of the percolation model
– Probability Theory and Related Fields
(1993)
96,
33
(doi: 10.1007/BF01195881)
Random graphical networks
(1993)
50,
288
Differential inequalities for Potts and random-cluster processes
(1993)
396,
227
- <
- 16 of 21